| Model Number |
1145300-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat the tibial artery.Atherectomy was performed so the vessel was free of calcification and tortuosity.The xience alpine stent delivery system (sds) was attempted to be advanced but it could not cross the lesion for an unknown reason.The sds was stuck to the guide wire during removal so they were removed together and a new xience alpine sds was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation was unable to determine a conclusive cause for the reported failure to advance.A reported difficulty to remove appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.D9 - device available for eval updated from 'yes' to 'no'.